# SDR SWAA2025092611068

- Difficulty date: September 3, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE LOCATED BS 716 PLUS 9 INCHES, LBL 65, AND WL 208.1.   REPLACED THE ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 144A7700, SHEET 120, REV-.
